MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the removal of the subject device; the physician utilized a cook flexor parallel access sheath.Due to its design, the sheath cut the suture at the hub of the subject device.Reportedly, the procedure was prolonged by at least or greater than 30 minutes.As a result, the patient was moved to the operating room for sedation, and the device was successfully removed using a cystoscope sheath and grasper.There were no reports of further patient impact and harm.Additional information has been requested by olympus, but no further information was received at this time.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key22978730
Report Number2429304-2025-00241
Device Sequence Number15682985
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2025
Report Date (Section F) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/15/2025
Event Location Hospital
Date Report to Manufacturer09/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/05/2025